# SDR IPXA2019022539337

- Difficulty date: February 2, 2019
- Submitted: February 25, 2019
- Operation: Air carrier
- Aircraft: N161UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0850
- Aircraft time: 17,200 hours, 10,558 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Support Frame
- Part number: A5461110000000
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:5Y#1 PYLON L/H SIDE OF PRECOOLER BOX LOWER SUPPORT FRAME (BENT SECTION) IS CRACKED.REMOVED AND REPLACED CRACKED #1 PYLON L/H LOWER PRECOOLER BOX SUPPORT FRAME (BENT SECTION) IAW A300 SRM 51-40-21. (MINOR)
